Equations in polyadic groups

H. Khodabandeh, M. Shahryari*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Systems of equations and their solution sets are studied in polyadic groups. We prove that a polyadic group (G,f) = derθ,b(G,⋅) is equational noetherian, if and only if the ordinary group (G,⋅) is equational noetherian. The structure of coordinate polyadic group of algebraic sets in equational noetherian polyadic groups is also determined.

Original languageEnglish
Pages (from-to)1227-1238
Number of pages12
JournalCommunications in Algebra
Issue number3
Publication statusPublished - Mar 4 2017


  • Algebraic sets
  • coordinate polyadic groups
  • equational noetherian property
  • equations
  • free polyadic groups
  • n-ary groups
  • polyadic groups
  • post’s cover
  • universal algebraic geometry

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Equations in polyadic groups'. Together they form a unique fingerprint.

Cite this